L2-kernels of Dirac-type operators on monopole moduli spaces

Gregory W. Moore, Andrew B. Royston, Dieter Van den Bleeken

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We state some mathematical predictions concerning the kernels of Dirac-type operators on moduli spaces of (singular) monopoles in R3. These predictions follow from the semiclassical interpretation of physical results on spaces of (framed) BPS states in d=4, N=2 gauge theories.

Original languageEnglish (US)
Title of host publicationproceedings of the conference String-Math, 2015
EditorsWei Song, Bong H. Lian, Si Li, Shing-Tung Yau
PublisherAmerican Mathematical Society
Pages169-182
Number of pages14
ISBN (Electronic)9781470442767
ISBN (Print)9781470429515
DOIs
StatePublished - Jan 1 2017
Eventproceedings of the conference String-Math, 2015 - Sanya, China
Duration: Dec 31 2015Jan 4 2016

Publication series

NameProceedings of Symposia in Pure Mathematics
Volume96
ISSN (Print)0082-0717

Conference

Conferenceproceedings of the conference String-Math, 2015
CountryChina
CitySanya
Period12/31/151/4/16

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'L<sup>2</sup>-kernels of Dirac-type operators on monopole moduli spaces'. Together they form a unique fingerprint.

  • Cite this

    Moore, G. W., Royston, A. B., & Van den Bleeken, D. (2017). L2-kernels of Dirac-type operators on monopole moduli spaces. In W. Song, B. H. Lian, S. Li, & S-T. Yau (Eds.), proceedings of the conference String-Math, 2015 (pp. 169-182). (Proceedings of Symposia in Pure Mathematics; Vol. 96). American Mathematical Society. https://doi.org/10.1090/pspum/096/01652